Maxilief Effervescent Tabs 24 Tabs Ph Only

No Price Available

Code 20F375CA2CF73C40

Maxilief Effervescent Tablets are used for the relief of headache (including migraine), musculoskeletal pain, toothache, backache, common cold, influenza and menstrual pain.

Make Enquiry
Product Information

Maxilief Effervescent Tablets contain Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg and Caffeine 30mg. Paracetamol is an analgesic (a painkiller) and an antipyretic (reduces fever). This product contains Codeine. Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers such as Paracetamol. Codeine Phosphate Hemihydrate also has some weak cough suppressant action. Caffeine is a stimulant which acts to enhance the analgesic effects of Paracetamol.

  • Contains Paracetamol, Codeine and Caffeine
  • Reduces pain and fever
  • Fast and effective

How To Use

Adults (including older people): take two tablets dissolved in a glass of water three or four times in a 24 hour period as required.
The dose should not be repeated more frequently than every six hours. Do not take more than 8 tablets in any 24 hour period.
Children aged 16 to 18 years: take one to two tablets dissolved in a glass of water every six hours when necessary, up to a maximum of four doses in a 24 hour period as required.
The dose should not be repeated more frequently than every six hours.
Children aged 12 years to 15 years: take one tablet dissolved in a glass of water every six hours when necessary, up to a maximum of four doses in a 24 hour period as required.
The dose should not be repeated more frequently than every six hours.

If you forget to take Maxilief Effervescent Tablets do not double up on doses.

Do not take:
If you have a bowel disorder.
If you have prostate problems.
If you have heart or blood pressure problems.
If you have recently had gall bladder surgery.
If you weigh less than 50kg.
If you are elderly.
If you have chronic alcoholism.
If you are pregnant.
If you are under 12 years of age.

If you have Glucose-6-phosphate dehydrogenase.

This medicine may sometimes cause allergic reactions such as skin rash. These effects should go away once you stop taking the medicine.
Do not exceed the stated dose.

Active Ingredients

Ingredients:

Paracetamol 500mg, Codeine, Phosphate Hemihydrate 8mg and Caffeine 30mg.

Other ingredients: Sorbitol (E420), Saccharin Sodium (E954), Sodium Hydrogen Carbonate (E500), Providone, Sodium Laurilsulfate, Citric Acid Anhydrous (E330), Sodium Carbonate (E500) and Dimethicone.

Delivery Info

Ronaghan's Pharmacy offer you a Click & Collect or Delivery to Ireland & UK.

FREE delivery for orders over €35 to Ireland and NI.
A charge of €4.95 applies for orders under €35 . Delivery is €8.50 to UK and other EU countries, and €9.50 to the rest of the world.
Please allow 2- 3 working days for delivery to Ireland and Northern Ireland.
3-5 working days for UK delivery.
5-10 working days for other EU countries.
7-14 working days for the rest of the world, Orders subject to review.

Click & Collect from our store at 5 The Diamond, Monaghan Town. County Monaghan H18 XC60

Please visit our Delivery page for more info »

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty